MathSciNet Relay Station
MathSciNet bibliographic data
MR607048 35Q20 (35L15 81C05)
Marshall, Bernard; Strauss, Walter; Wainger, Stephen $L\sp{p}-L\sp{q}$ estimates for the Klein-Gordon equation. J. Math. Pures Appl. (9) 59 (1980), no. 4, 417–440.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement